# SDR CAL960071

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- Engine: Ge CF650*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc Blade
- Part number: K157G02
- Condition: Damage
- Location: Nr 2 Eng
- Part time: 56,397 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

FLT NR 56 - EWR - THE NR 2 ENGINE FAILED ON TAKEOFF FROM EWR.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  INVESTIGATION REVEALED THAT THE PRIMARY CAUSE OF ENGINE FAILURE WAS DUE TO IMPACT DAMAGE TO A FIRST STAGE HPC BLADE CAUSED BY FOD.  (M)
